# SDR SIMA20220903004

- Difficulty date: September 3, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N245NN
- Make and model: Emb EMB110*
- Aircraft serial: 17000614
- Aircraft time: 14,713 hours, 9,516 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 17005663002
- Condition: Corroded
- Location: Fr12-14
- Component: Sill Rh Fwd
- Component part number: 17005663002
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SILL IN FWD GALLEY CORRODED AT FR 13, 14. (LEVEL 2 CORROSION)-C/A-REMOVED AND REPLACED RH FLOOR SILL IN FWD GALLEY IAW EMB 175 SRM 51-40-08
